A GDP-driven model for the binary and weighted structure of the International Trade Network

Almog, Assaf; Squartini, Tiziano; Garlaschelli, Diego
Research areas:
Year:
2015
Type of Publication:
Article
Keywords:
complex networks; econophysics; maximum entropy models
Journal:
New Journal of Physics
Volume:
17
Number:
1
Pages:
013009
ISSN:
1367-2630
DOI:
10.1088/1367-2630/17/1/013009
Hits: 5115

We use cookies to improve our website and your experience when using it. Cookies used for the essential operation of this site have already been set. To find out more about the cookies we use and how to delete them, see our privacy policy.

  I accept cookies from this site.
EU Cookie Directive Module Information